# SDR AALA20160518005

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N483AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 77,932 hours, 41,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FUSELAGE SKIN IS CRACKED, AT STATION 1474 ON RT SIDE, BETWEEN THE 12TH & 13TH RIVETS UP FROM THE LOWER SEAM.  ACCOMPLISHED SKIN REPAIR IAW AARD 53-30-00-4.  REPAIRED SKIN IAW SRM 53-01-00-001.
